# SDR SIMA20150605003

- Difficulty date: June 5, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,871 hours, 34,682 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FWD LOWER YOKE FWD BRACKET IS CRACKED.  REMOVED & INSTALLED SERVICEABLE  LT PYLON FWD LOWER YOKE IAW EO EM-54MR-386.
